# SDR DALA1053520909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779224
- Condition: Corroded
- Location: Bs 1380-1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND AFT ACCESSORY STA 1380, 1401, 1418 L24L HAS CORROSION AND CRACKS.  REMOVED DAMAGED SECTION OF LONGERON BETWEEN 1380 AND 1429 DUE TO 100PERCENT MAT LOSS.  REPLACED DAMAGED LONGERON FROM 1380 TO 1428, L24L IAW SRM 51-10-4.
